# SDR GTIA2023030637013

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N659NK
- Make and model: Airbus A321-231
- Aircraft serial: 6770
- Aircraft time: 24,927 hours, 10,952 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR ASSIST BOTTLE REQ'S DIAPHRAM REPLACEMENT AND SERVICING-REPLACED R2 DOOR ASSIST DIAPHRAGM IAW A,, 52-22-00. SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-22-00.
